# SDR 2007UALA00303

- Difficulty date: February 3, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 66,541 hours, 8,302 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHTS COME ON WHEN COCKPIT SWITCH IS IN OFF.    FOUND DR L1 SWITCH IS ON. REPOSITIONED SWITCH. OPS CHKD OK NO FAULT, SWITCH LEFT IN "ON" POSITION.
